# SDR SWAA2023032118548

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 21,236 hours, 10,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SLIDE BRACKET BROKEN<[01] INSTALL MISSING FASTENER ON AFT GALLEY BRACKET. ALL WORK REFERENCE AM 20-60-11
